# SDR ASAA2023032542578

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 52,914 hours, 15,568 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32145526
- Part serial: 7749
- Condition: Leaking
- Location: #2 Engine
- Part time: 64,410 hours, 25,502 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO REPORT OF #2 (RH) BLEED TRIP ISSUE DURING NO-BLEEDS TAKEOFFS, ACCOMPLISH RIGHT ENG PNEUMATIC SYSTEM HEALTH CHECK PER TASK CARD NG-36WC-00002-2 GROUNDED - YES. PERFORMED #2 ENGINE BLEED AIR SYSTEM HEALTH CHECK UP TO AND INCLUDING STEP 04.P ON PAGE 19. UPON HEALTH CK TEST FOUND HIGH STAGE REGULATOR FAILING, REMOVED AND REPLACED HSR PER B737-AMM 36-11-07 AND FOUND PRSOV LEAKING FROM DIAPHRAM REMOVED AND REPLACED PRSOV PER AMM 36-11-04 SIG 15066 03-26-2023 COMPLETED #2 ENG BLEED AIR SYS HEALTH CK PER T/C NG-36WC-00002-2. ENG BLEED AIR CROSSOVER OPERATIONAL TEST CK GOOD. THIS CLEARS TSR714065, NOTIFIED SEAMC MARKUS.
